# SDR AWXA0001694

- Difficulty date: May 7, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSP REVEALS CRACK VERT POSITION AT I/B EDGE LBL 5.7 AT WL 234 BS 178 LOCATION .75 INCH LENGTH.  REPAIRED IAW SRM 53-10-11 FIG 1 DETAIL III AND SRM 51-30-2 PG 5 AND REF DWG 65-16300.
